# SDR CA960129027

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7120 · Engine Mount Section
- Part: Shimmy Dampner
- Part number: 26430092C
- Condition: Leaking
- Location: Engine Mount
- Component: Cessna, 265102215
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN)AIRCRAFT WAS ROLLING FOR TAKEOFF WHEN PILOT OBSERVED A SEVERE NOSE SHIMMY. AIRCRAFT RETURNED TO HANGER. THE NOSE SHIMMY DAMPNER WAS SUSPECTED TO BE AT FAULT AND WAS FOUND TO BE LEAKING. COMPANY POLICYALSO INSPECTS THE ENGINE MOUNT RING AND IN THIS CASE IT WAS FOUND CRACKED. ENGINE MOUNT RING AND SHIMMY DAMPNER WERE REPLACED.
